Medication To Treat Insomnia?
Hello doctor! I often feel dizzy and have trouble sleeping. And when you take medicine Sangobion definitely diarrhea. Ask for recommendations on anemia drugs that are suitable for these symptoms
p dir = "ltr"> Hello, thank you for asking at HealthReplies.com
From your complaint, it is uncertain whether you have anemia or not. Some conditions that can cause your complaint, namely:
1. Psychological stress
3. Tension type headeche
5. And others
If you believe you have anemia, you should consult with your nearest doctor. The doctor will conduct a medical interview and a thorough physical examination. Next will do the necessary investigations, such as routine blood tests. If it shows suspicion of anemia, it will be followed by microscopic examination of blood and examination of SI, ferritin and TIBC. These last three tests to find out if the cause of anemia in you is iron deficiency. As for the handling, later it will depend on the disease that causes your complaint.
Meanwhile, try to get up early and then move until late at night, avoid going to sleep in the morning and afternoon, start sleeping immediately at night, do not delay sleeping until midnight. Avoid late eating and avoid overeating before bed.
Consult your nearest doctor immediately if you have enough sleep (at least 6 hours a day) and are good but you still experience dizziness.
Thus hopefully useful.